# SDR CA190423014

- Difficulty date: April 20, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

(CAN) REJECTED T/OFF, SPOILERS RESET. ONCE THE CREW PULLED OFF THE RUNWAY THEY POWERED DOWN THE AIRCRAFT AND DISCONNECTED BATTERIES. THEY MANUALLY PUSHED THE SPOILER BOARDS DOWN PRIOR TO APPLYING POWER TO THE AIRCRAFT. ONCE THEY POWERED BACK UP EVERYTHING WORKED AS ADVERTISED. (TC# 20190423014)
